# SDR REXA201000235

- Difficulty date: October 31, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N8623A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7623
- Aircraft time: 19,674 hours, 17,478 cycles
- Engine: Ge CF343B1
- Engine time: 14,467 hours, 11,989 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

UPON LANDING AT KORF, THE LT ENGINE SHUTDOWN FOR NO APPARENT REASON.  THE FLIGHT CREW REPORTED THAT THE THRUST LEVER WAS ABOVE THE IDLE GATE AT ALL TIMES AND THAT THE OCCURRENCE HAPPENED ALMOST SIMULTANEOUS WITH THE TOUCHDOWN OF THE MAIN WHEELS ONTO THE RUNWAY.  CFR CLEARED THE AIRCRAFT TO PROCEED TO THE GATE.  MAINTENANCE INSPECTED THE ENGINE AND CHECKED THE THRUST LEVER/CONTROL GEARBOX RIGGING.  ALL WAS FOUND TO BE NORMAL.  THE AIRCRAFT WAS STARTED AND GROUND RUN SEVERAL TIMES.  THE CONDITION COULD NOT BE DUPLICATED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  COMPANY ENGINEERING REQUESTED FOR THE DFDR TO BE DOWNLOADED AND IS WAITING FOR THE RESULTS.  TREND MONITORING DATA FROM THE ENGINE IS NORMAL.  IF NECESSARY THIS SDR WILL BE AMENDED AS PERTINENT DATA IS RECEIVED.
